A note on statistical inference for differences of covariances

Research output: Contribution to journalArticle

Abstract

This article investigates statistical inferences about differences of covariances matrices when the response has more than two values. The subspace constructed by differences of covariance matrices is related to the sufficient dimension subspace and the central space. The asymptotic distribution of test statistic for structural dimension is outlined.

Original languageEnglish
Pages (from-to)563-567
Number of pages5
JournalJournal of the Korean Statistical Society
Volume41
Issue number4
DOIs
Publication statusPublished - 2012 Dec 1

All Science Journal Classification (ASJC) codes

  • Statistics and Probability

Fingerprint Dive into the research topics of 'A note on statistical inference for differences of covariances'. Together they form a unique fingerprint.

  • Cite this